# SDR CALA2021092201627

- Difficulty date: September 20, 2021
- Submitted: September 22, 2021
- Operation: Air carrier
- Aircraft: N802UA
- Make and model: Airbus A319-131
- Aircraft serial: 690
- Aircraft time: 74,582 hours, 31,830 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Fitting
- Part number: D5323058520007
- Condition: Corroded
- Location: Fwd Cargo Comp
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT DOOR TORSION BOX BETWEEN FR24-28 HAS C ORROSION SPOTS ON UPPER SURFACE AROUND 4EA NET TIE DOWN FITTING (A3NB-53-3-6105). GENERATE BY V919150 AT HAECO LCQ PER NR 929656 9 (20569) REMOVED AND REPLACED TORSION BOX AT FWD CARGO COMPARTMENT BETWEE N FR 24 AND FR28 IAW A319 SRM 51-72-11-911-001, SRM 51-72-11-911 -002 AND SRM 51-42-11-001. PERFORMED BY V917239 AND INSP BY N078 570.
